# SDR SWIA2020072951574

- Difficulty date: July 6, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N139SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000468
- Aircraft time: 14,951 hours, 8,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 88-90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RT SUPPORT PANEL IS CORRODED BETWEEN FRAMES 88 AND 90,  RBL 45.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM.
